# SDR USAA2011122900018

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 55,914 hours, 36,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH/CDFI VISIT - CRACK IN FUSELAGE FRAME AT BS 500E BETWEEN S20R TO S21R.  REPAIRED FUSELAGE FRAME AT BS500E BETWEEN S20R TO S21R IAW B737 SRM 53-00-07-2R-13.
